# SDR SIMA20190306005

- Difficulty date: March 6, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 42,248 hours, 38,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CROSSMEMBER AT FRAME 25 IS CORRODED. C/A-COMPLETE:REMOVED AND REPLACED CENTER AISLE CROSSMEMBER AT FRAME 25 IAW SRM 53-22-10, ETN-EM-53-139R4, AND ETN-EM-53-150R2.
